# SDR HALA20240221007

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 55,028 hours, 9,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 330-335100-02-1, FOUND EPSU 16WL WILL NOT TEST.FAULT: ESCAPE SLIDE LT/EPSU (16WL) DOOR 3. FOUND 3R SLIDE BAD. REMOVED & REPLACED 3R DOOR SLIDE ASSY PER AMM 25-62-42-400-804-A. ALL TESTS PASSED, NO FAULTS NOTED.
